# SDR SWIA200820443

- Difficulty date: August 10, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 13,790 hours, 12,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT AND RIGHT FS 625 ANGLES CRACKED IN RADIUS.  REPAIRED PER REO.
